# SDR R61A202001250055

- Difficulty date: January 20, 2020
- Submitted: January 25, 2020
- Operation: Air carrier
- Aircraft: N231JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 30,895 hours, 19,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 17086119005
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION DAMAGE AFT WET AREA ON INTERCOSTAL SPLICE AT FRAME 90 BETWEEN TRACK BEAMS. REMOVED AND REPLACED AFT WET AREA ON
INTERCOSTAL SPLICE AT FRAME 90 BETWEEN TRACK BEAM REF SRM 51-40-02, 51-40-08, APPLIED TOP COAT AT NEW AFT WET AREA ON INTERCOSTAL SPLICE AT FRAME 90 BETWEEN TRACK BEAM REF SRM 51-23-06. A/C REMAINS IN CHECK.
